# SDR CA130308007

- Difficulty date: March 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,691 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: D2121
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC SERVO FOUND TO BE LEAKING DURING 50 HR INSPECTION OF THE HELICOPTER. HYDRAULIC SERVO REPLACED.
